# SDR SWIA2020033149779

- Difficulty date: March 10, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Part number: NAS17893
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 571LL ON L/H WING HAS ONE BROKEN NUTPLATE.  (C CHECK) RO 3/27/2020    REMOVED BROKEN NUTPLATE AND INSTALLED NEW P/N NAS1789-3 NUTPLATE IAW CRJ 200 SRM.
